# SDR ASAA2015021910729

- Difficulty date: February 19, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 30,618 hours, 9,108 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 6895
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 51,377 hours, 17,685 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, NOTED LOUD RUSH OF AIR FROM NR 1 ENGINE LT SIDE AND OTBD FAN COWL VERY HOT.  ACFT GROUNDED.  PERFORMED MANUAL WRENCH CHECK ON STARTER VALVE, VERIFIED VALVE NOT FULLY CLOSING.  R & R NR 1 ENGINE STARTER VALVE OPS AND LEAK CHECK GOOD REF MM 80-11-03.  STARTER VALVE OPS AND LEAK CK GOOD.
